| Model Number |
105-5082-145 |
| Medical Device Problem Code |
Physical Resistance/Sticking (4012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information received reported that the cause of the resistance was not determined.A continuous saline flush was administ ered and maintained as indicated in the ifu.
Additional Manufacturer Narrative
Event or Problem Description
Medtronic received a report that a solitaire ab stent encountered resistance in the middle sections of two rebar microcatheters.When the stent was delivered to the middle of the microcatheter, great resistance was found.The surgeon thought it was a problem with the microcatheter, and then replaced a new microcatheter, but the stent still could not be delivered.After replacing with a new stent (sab-6-30), it could be used normally and the operation was completed.Therefore, the surgeon believed that the product had a quality problem and required a return.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.The patient was undergoing surgery for treatment of ischemic stroke in the middle cerebral artery bifurcation.Iv tpa was not contraindicated.There were 2 passes with the device.It was noted the patient's vessel tortuosity was moderate.Stroke onset to reperfusion time was 3 hours.